Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 12, NWS Austin/San Antonio, TX

January 10, 20206 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 10, 2020, 7:53 PM CST for 6 counties in Texas. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2020, 7:53 PM CST (01:53 UTC)
Expired
Jan 10, 2020, 8:30 PM CST
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bexar County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 15 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 7:56 PM CSTTSTM WND DMGSchertz, TXPUBLIC REPORT OF TREE BRANCHES DOWN, AND DAMAGE TO FENCES AND CARPORTS NEAR SAMUEL CLEMENS HS. TIME ESTIMATED BY RADAR.
Jan 10, 8:05 PM CSTTSTM WND DMG4 Nne Calaveras Lake, TXCOLLAPSE OF AWNING AT BUSINESS.
Jan 10, 8:13 PM CSTTSTM WND DMG1 Sw La Vernia, TX4 HOMES RECEIVED DAMAGE, INCLUDING A CARPORT TIPPED OVER, BROKEN FENCES, AND ROOF DAMAGE. TIME ESTIMATED ON RADAR.
Jan 10, 8:15 PM CSTTSTM WND DMG4 Nne New Berlin, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 NNE NEW BERLIN. REPORTS OF A ROOF BLOWN OFF A BARN AT GIN SPUR AND GIN ROADS.
Jan 10, 8:17 PM CSTHAIL 0.254 Ene New Braunfels, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 3:30 PM CSTSevere Thunderstorm WatchSPC68 days

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1973 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

059 
WUUS54 KEWX 110153
SVREWX
TXC029-091-177-187-209-493-110230-
/O.NEW.KEWX.SV.W.0012.200111T0153Z-200111T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
753 PM CST Fri Jan 10 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  South central Hays County in south central Texas...
  Guadalupe County in south central Texas...
  West central Gonzales County in south central Texas...
  Wilson County in south central Texas...
  Eastern Bexar County in south central Texas...
  Eastern Comal County in south central Texas...

* Until 830 PM CST.

* At 753 PM CST, a severe thunderstorm was located near Kirby, or
  near Randolph AFB, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  San Antonio, New Braunfels, San Marcos, Schertz, Seguin, Cibolo,
  Universal City, Selma, Floresville, Stockdale, Stinson Municipal
  Airport, Canyon Lake Dam, Randolph AFB, Canyon Lake, Garden Ridge,
  McQueeney, Nixon, St. Hedwig, Somerset and Elmendorf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2921 9869 2937 9843 2955 9823 2956 9830
      2965 9834 2968 9838 2972 9834 2988 9830
      2994 9815 2986 9805 2982 9792 2985 9787
      2978 9783 2978 9781 2975 9780 2976 9778
      2967 9772 2917 9780 2915 9783 2911 9840
TIME...MOT...LOC 0153Z 273DEG 37KT 2946 9831 

HAIL...0.88IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
583 
WWUS54 KEWX 110200
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
800 PM CST Fri Jan 10 2020

TXC029-091-177-187-209-493-110230-
/O.CON.KEWX.SV.W.0012.000000T0000Z-200111T0230Z/
Hays TX-Guadalupe TX-Gonzales TX-Wilson TX-Bexar TX-Comal TX-
800 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTH CENTRAL HAYS...GUADALUPE...WEST CENTRAL GONZALES...
WILSON...EASTERN BEXAR AND EASTERN COMAL COUNTIES...

At 800 PM CST, a severe thunderstorm was located near St. Hedwig, or
near Randolph AFB, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Seguin, Cibolo,
Universal City, Selma, Floresville, Stockdale, Stinson Municipal
Airport, Canyon Lake Dam, Randolph AFB, Canyon Lake, Garden Ridge,
McQueeney, Nixon, St. Hedwig, Somerset and Elmendorf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2921 9869 2937 9843 2955 9823 2956 9830
      2965 9834 2968 9838 2972 9834 2988 9830
      2994 9815 2986 9805 2982 9792 2985 9787
      2978 9783 2978 9781 2975 9780 2976 9778
      2967 9772 2917 9780 2915 9783 2911 9840
TIME...MOT...LOC 0200Z 273DEG 37KT 2946 9822 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

BMW
072 
WWUS54 KEWX 110220
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
820 PM CST Fri Jan 10 2020

TXC029-209-110230-
/O.CAN.KEWX.SV.W.0012.000000T0000Z-200111T0230Z/
Hays TX-Bexar TX-
820 PM CST Fri Jan 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HAYS AND EASTERN
BEXAR COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 2925 9779 2926 9828 2946 9812 2948 9812
      2948 9816 2950 9817 2949 9819 2953 9822
      2962 9823 2986 9806 2985 9803 2976 9800
      2982 9793 2982 9787 2978 9783 2978 9781
      2975 9780 2974 9777 2967 9772
TIME...MOT...LOC 0220Z 273DEG 37KT 2945 9798 

$$

TXC091-177-187-493-110230-
/O.CON.KEWX.SV.W.0012.000000T0000Z-200111T0230Z/
Guadalupe TX-Gonzales TX-Wilson TX-Comal TX-
820 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR GUADALUPE...WEST CENTRAL GONZALES...NORTHERN WILSON AND
SOUTHEASTERN COMAL COUNTIES...

At 820 PM CST, a severe thunderstorm was located 7 miles east of New
Berlin, or 8 miles south of Seguin, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, McQueeney, Nixon, La Vernia,
Marion, Kingsbury, Santa Clara, New Berlin, Staples, Zuehl,
Sutherland Springs, Geronimo, Zorn, Pandora, Redwood, Freiheit and
Solms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2925 9779 2926 9828 2946 9812 2948 9812
      2948 9816 2950 9817 2949 9819 2953 9822
      2962 9823 2986 9806 2985 9803 2976 9800
      2982 9793 2982 9787 2978 9783 2978 9781
      2975 9780 2974 9777 2967 9772
TIME...MOT...LOC 0220Z 273DEG 37KT 2945 9798 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 6:16 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Jan 10, 6:16 PM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
616 PM CST Fri Jan 10 2020

.UPDATE...
Included Dimmit and Zavala county into the evening Severe
Thunderstorm Watch Area per coordination with SPC.

&&

.PREV DISCUSSION... /ISSUED 559 PM CST Fri Jan 10 2020/

UPDATE.../INCREASED POPS WEST OF HWY281 THIS EVENING/
This is an update to acknowledge radar echoes that developed around
Eagle Pass. The continue severe threats with isolated tornado
potential remains in play for this evening. Timing will be discussed
in the AVIATION section below.

AVIATION.../00Z TAFS/
A line of strong to severe storms will move east at around 30 mph to
near a Boerne to Liberty Hill line by 01Z and possibly accelerate as
it reach the vcntys of AUS/SAT/SSF by around 02Z. Airport Wx
Warnings are likely for thunder and possibly also for the 40 knot
wind threshold if stronger cells approach. Hail is also a
consideration and will update to add GR/GS depending of how things
look at the times of the AWW issuances. Lingering showers and
isolated storms should continue for another two hours with benign
weather to resume after 06Z.

PREV DISCUSSION... /ISSUED 334 PM CST Fri Jan 10 2020/

UPDATE...
SPC has issued a Severe Thunderstorm Watch for the area along and
east of a line from Llano to Kerrville to Pearsall until 10 pm.

PREV DISCUSSION... /ISSUED 247 PM CST Fri Jan 10 2020/

SHORT TERM (Tonight through Saturday Night)...
Upper air analysis this morning showed a deep trough from the Four
Corners to the Baja Peninsula. The flow over Texas was from the
southwest. At the surface, a cold front was stretched over West Texas
from the Panhandle to the Big Bend. Our CWA is in the warm sector
ahead of the front and winds are from the southeast. Temperatures
across the area ranged from the lower 70s to the lower 80s and
dewpoints were generally in the 60s. This warm, moist environment is
ripe for convective development. However, the morning sounding from
DRT had a strong cap at the top of the boundary layer. The has been
eroding to our north and northwest and we expect this continue as the
front moves to the east. Forecast soundings show 1500-2000 j/kg of
CAPE, 55-60 kts of 0-6 km wind shear, and mid- level lapse rates
around 8 C/km. We expect to see thunderstorms develop later this
afternoon and continue through the evening. With the conditions
mentioned above, some storms could be strong to severe. The most
likely threats will be strong wind gusts up to 70 mph and large hail
up to two inches. We expect storms to move into our north east area
by late afternoon and progress to the southeast reaching I-35 by
around 6 pm and be out of our CWA by around midnight.

Behind the front winds will become westerly to northwesterly
bringing drier, cooler air. Low temperatures Saturday will be 15 to
25 degrees cooler than Friday morning. Winds Saturday will be breezy
front the northwest. High temperatures will be near 20 degrees cooler
than Friday. Saturday night the surface high will move across North
Texas and turn the low level flow around to the southeast. Winds will
be light and skies will be clear leading to good radiational cooling
and another drop in temperatures of about 10 degrees.

LONG TERM (Sunday through Friday)...
With longwave troughing across the western United States during the
long term forecast, a series of northern Pacific shortwave troughs
rounding the base of the larger trough will eject into the Southern
Plains every 1-2 days next week. This will allow for a few cold
fronts to make runs towards the region. These disturbances look to
remain too far north to allow for any significant frontal intrusion
through mid-week, but should allow for a frontal boundary to reach
the region by Thursday. As a result, dry conditions areawide Sunday
will transition to some low daily rain chances east of Interstate 35
Monday through Wednesday as modified Gulf air moves back into the
region. This will also allow for temperatures to moderate from the
60s to low 70s on Sunday into the mid 70s to low 80s by Wednesday.
Rain chances Thursday will linger in the vicinity of the remnant
frontal boundary, which lift north of the region Friday. Expect highs
in the mid 50s to mid 60s behind the front Thursday with highs in
the mid 60s to low 70s by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              44  55  35  63  47 /  90   0   0   0   0
Austin Bergstrom Intl Airport  45  55  32  63  43 /  90   0   0   0   0
New Braunfels Muni Airport     48  57  34  65  46 / 100   0   0   0   0
Burnet Muni Airport            40  53  33  63  44 /  70   0   0   0   0
Del Rio Intl Airport           47  61  39  68  47 /  -    0   0   0   0
Georgetown Muni Airport        42  54  33  62  44 /  80   0   0   0   0
Hondo Muni Airport             45  63  34  68  44 /  80   0   0   0   0
San Marcos Muni Airport        46  57  32  64  44 / 100   0   0   0   0
La Grange - Fayette Regional   48  54  33  64  47 / 100   0   0   0  -
San Antonio Intl Airport       48  60  38  65  48 / 100   0   0   0   0
Stinson Muni Airport           48  61  38  66  49 / 100   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Oaks
Long-Term...Oaks
Hazardous weather outlook, Jan 10, 3:57 PM CST, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
357 PM CST Fri Jan 10 2020

TXZ171>173-183>194-202>209-217>225-228-112200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
357 PM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe storms will be possible this afternoon and
tonight for areas generally along and east of a Rocksprings to
Carrizo Springs line. The most favored areas for severe storms
will be east of a Llano to San Antonio to Pearsall line. The main
threat will be damaging wind gusts up to 70 mph and hail up to
two inches, however, isolated tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated fire weather conditions are possible Saturday afternoon
across the western Edwards Plateau and Rio Grande Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening east of
a Rocksprings to Carrizo Springs line.

In the hours before

Local storm report, Jan 10, 7:24 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
724 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             3 NW DEVINE             29.17N 98.94W
01/10/2020  M1.25 INCH       MEDINA             TX   PUBLIC

&&

JR
Local storm report, Jan 10, 7:27 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             BLANCO                  30.10N 98.42W
01/10/2020  E1.00 INCH       BLANCO             TX   PUBLIC

&&

JR
Local storm report, Jan 10, 7:29 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             2 SW GREY FOREST        29.59N 98.70W
01/10/2020  M0.88 INCH       BEXAR              TX   PUBLIC

&&

JR
Special weather statement, Jan 10, 7:34 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
734 PM CST Fri Jan 10 2020

TXZ191-206-110200-
Comal TX-Hays TX-
734 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYS AND
NORTHEASTERN COMAL COUNTIES UNTIL 800 PM CST...

At 734 PM CST, Doppler radar was tracking a strong thunderstorm over
Fischer, or 8 miles northwest of Canyon Lake Dam, moving east at 25
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
San Marcos, Kyle, Wimberley, Canyon Lake Dam, Canyon Lake, Woodcreek,
Fischer, Hunter and Sattler.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 3002 9789 2977 9798 2976 9799 2990 9836
      3001 9833 3004 9830 3007 9828
TIME...MOT...LOC 0134Z 285DEG 23KT 2997 9826

HAMPSHIRE
Local storm report, Jan 10, 7:50 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             3 SSW LEON VALLEY       29.46N 98.64W
01/10/2020  E0.25 INCH       BEXAR              TX   PUBLIC

&&

JR
Local storm report, Jan 10, 7:51 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             2 NE BLANCO             30.13N 98.41W
01/10/2020  U1.00 INCH       BLANCO             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:07 PM CSTSpecial Weather StatementEWXZavala38 min
Jan 10, 6:13 PM CSTSpecial Weather StatementEWXBlanco62 min
Jan 10, 6:23 PM CSTSpecial Weather StatementEWXUvalde37 min
Jan 10, 6:45 PM CSTSpecial Weather StatementEWXKendall, Medina60 min
Jan 10, 6:46 PM CSTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall38 min
Jan 10, 6:52 PM CSTSevere Thunderstorm WarningEWXFrio, Medina38 min
Jan 10, 6:52 PM CSTTornado WarningEWXKendall23 min
Jan 10, 7:03 PM CSTSevere Thunderstorm WarningEWXBlanco, Kendall42 min
Jan 10, 7:19 PM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Jan 10, 7:34 PM CSTSpecial Weather StatementEWXComal26 min
Jan 10, 7:49 PM CSTSevere Thunderstorm WarningEWXCaldwell, Hays41 min
Jan 10, 8:03 PM CSTTornado WarningEWXGuadalupe27 min
Jan 10, 8:08 PM CSTSpecial Weather StatementEWXTravis, Williamson52 min
Jan 10, 8:13 PM CSTAreal Flood AdvisoryEWXTravis, Williamson4 hr
Jan 10, 8:26 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays, Travis and 1 more49 min
Jan 10, 8:32 PM CSTTornado WarningEWXCaldwell, Gonzales, Guadalupe28 min
Jan 10, 9:01 PM CSTSevere Thunderstorm WarningEWXBastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee74 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.